# SDR DALA2019100435714

- Difficulty date: October 1, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,968 hours, 23,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1296282) DURING TEST OF EMERGENCY SCAPE SQUIB RH SIDE DOES NOT TURNED ON (TEST NOT PASS). SUMMARY OF NRC 0627: OFF-WING SLIDE PRESSURE BOTTLE WAS REMOVED PER B 757-200 AMM 25-65-02-004-010 AND INSTALLED SERVICEABLE OFF-WING SLIDE PRESSURE BOTTLE PER B 757-200 AMM 25-65-02-404-009 AND ELECTRICAL SYSTEM SQUIB AND PRESSURE SWITCH TEST WERE PERFORMED PER B-757-200 AMM 25-65-02-404-009 STEP G (21). TESTS OK.
